# SDR LR7A0090

- Difficulty date: June 3, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER HSP57110, FOUND LT FS 844 DORSAL FIN ATTACH ANGLE CRACKED IN RADIUS AT LBL 13, WL 285.  REPAIRED PER LAC MEA 382-53-00-066.
